# SDR AALA202108126095

- Difficulty date: July 28, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SHIELD BETWEEN STA 847 AND STA 867 AT RBL 25, MEASURING L=1.75 IN, W=1.5 IN, D=0.022 IN. REPLACED SHIELD WITH NEW IAW SRM 53-60-15.
